# SDR DALA13058710981

- Difficulty date: October 30, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 59,513 hours, 43,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skate Angle
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, TWO CRACKS WERE FOUND AT THE LEFT SKATE ANGLE AT BS 1418. ONE OF THE CRACKS RUNS UNDER THE SKATE ANGLE. REPAIRED IAW ER/A 520299-14AD.
